# SDR AALA20001510

- Difficulty date: September 5, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N496AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49734
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK AT FASTENER LONGERON NR 4 LEFT AT STATION 160 LEFT.  INSTALLED LONGERON REPAIR AND SPLICE PER SRM 53-02 PAGE 48-53.  (M)
